# SDR DALA2019011400216

- Difficulty date: December 31, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Part number: 315A28014
- Part serial: 04570
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: WORN FEED BACK ROD.  CA: REPAIRED UNIT PER CMM 78-31-19 OEM REV 39 DTD 11/01/2018 DAL REV 30 PUB 37548 DTD 11/27/2018 / REPLACED FEED BACK ROD, LOCK SLEEVE, SOFT SEALS AND TESTED UNIT. REPAIRED UNIT PER CMM 78-31-19 OEM REV 39 DTD 11/01/2018 DAL REV 30 PUB 37548 DTD 11/27/2018 REPLACED FEED BACK ROD, LOCK SLEEVE, SOFT SEALS AND TESTED UNIT.
